# SDR ABXA080149

- Difficulty date: April 30, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 57,397 hours, 58,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE WHILE CHANGING THE LEFT STATIC PORT PLATE, FOUND THE SKIN UNDER THE STATIC PORT PLATE CRACKED APPROXIMATELY 1/2 INCH LONG BETWEEN LONGERONS 23 LEFT - 24 LEFT.  REPAIRED AREA IAW DC9 SRM 53-04, FIGURE 12C.
